# SDR A6WA200940251

- Difficulty date: May 4, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135101-89 - CARGO TIE DOWN RAIL BTW FS 574-572+112 RBL 9.00 CORRODED.  CARGO TIE DOWN RAIL BTW FS 574-572+112 RBL 9.00 REPLACED IAW SRM 51-41-04.  (K)
